MAUDE Adverse Event Report: EXACTECH, INC. CC FEMORAL SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC FEMORAL SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-01-03
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documents that on (b)(6) 2019, the female patient underwent a second revision of the right exactech knee device secondary to polyethylene liner wear, approximately 6 years 2 months after the first revision procedure.It is stated that despite undergoing the revision surgeries, the patient experiences daily knee pain and discomfort which limit activities of daily living and recreation and impacts quality of life.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Patient has bilateral knee replacements.
 
Additional Manufacturer Narrative
(h3) pending evaluation: (d10) concomitant device(s): (b)(6), 208-01-03 - cc femoral sz 3, (b)(6), 204-34-04 - fluted stem extension 40l x 14 mm, (b)(6), 208-05-03 - cc distal fem augment sz 3, 5mm, (b)(6), 208-05-03 - cc distal fem augment sz 3, 5mm, (b)(6), 208-09-05 - cc stem ext adaptor 5 degree.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, infection, instability, and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
CC FEMORAL SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20528057
Report Number1038671-2024-04116
Device Sequence Number8119193
Product Code JWH
UDI-Device Identifier10885862053220
UDI-Public10885862053220
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Catalogue Number208-01-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date06/23/2025
Date Device Manufactured03/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale